# SDR SIMA20171013001

- Difficulty date: October 13, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,970 hours, 28,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS NOTED ON THE RIGHT SIDE BEHIND SERVICE DOOR. -FABRICATED AND INSTALLED A REPAIR IAW SRM 53-21-01-RE, FIG 202,
